# SDR FDEA202009242314

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605500651
- Part serial: CC2110
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS WATER INGRESS 13 1/2" FROM ER 2 AND 12 1/4" FROM THE T/E.  INDICATION MEASURES APPROXIMATELY 1" IN DIAMETER DOT 151-03.  REPAIRED LT ELEVATOR WATER INGRESS, IAW SRM 55-21-12-201 PARA 5H FIG 211 MAJOR REPAIR.
